Mathematical Research Letters

Volume 12 (2005)

Number 2

Holomorphic discs with dense images

Pages: 265 – 268

DOI: http://dx.doi.org/10.4310/MRL.2005.v12.n2.a11

Authors

Franc Forstneric (University of Ljubljana)

Jörg Winkelmann (Université Henri Poincaré Nancy 1)

Abstract

Let $\Delta$ be the open unit disc in $\C$, $X$ a connected complex manifold and $\mathcal D$ the set of all holomorphic maps $f \colon \Delta\to X$ with $\overline{f(\Delta)}=X$. We prove that $\mathcal D$ is dense in $Hol(\Delta,X)$.

Full Text (PDF format)